# SDR QMLA2024113020146

- Difficulty date: November 30, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N527BF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0697
- Aircraft time: 7,314 hours, 35,983 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Cap
- Part number: L662C1021101C
- Part serial: 171073
- Condition: Cracked
- Location: Main Rotor Hub
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DISCOVERED ON POST FLIGHT. LOCATED ON MR HUB CAP FLANGE.
